# SDR FDEA201101280396

- Difficulty date: January 28, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 64,999 hours, 11,719 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15 EACH FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE   INSPECTION AT LT WING SKIN ACCESS DOOR CUT OUT BETWEEN STA XORS= 683.4 AND XORS= 713.6.  REPAIR CARRIED OUT  PER DRAWING SG11570004 REVISION A.  REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 111.
